Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Jerks, partial epilepsy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 663 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   Hi Doctor
User :   how are you?
Doctor :  
Hello Proceed with your query
Doctor :  
I am fine here
User :   i have 10 year medical history , and i am consulating neurolgist
Doctor :   Ok

User :   i am taking right now Zenretard 400 mg tab for that.
Doctor :  
Ok
Doctor :  
What is the condition you are diagnosed with?
User :   sometime it's normal but sometimes when i feed tension. then i feed light pain in my head
Doctor :   Ok

User :   right head
Doctor :  
May I know the reason you are taking Zenretard?
User :   i have jeark in my right part of body
User :   from feet to neck
User :   doctor said its kind of partial epilipsy
Doctor :   Ok

Doctor :  
From when are you on this medication?
User :   10 years.
User :   2 years back i was find for 1.5 years
User :   but got reark again
Doctor :   Ok

User :   this tab contain carbamozapin in it.
Doctor :   Yes, I know that

Doctor :  
It is a benzodiazepine like drug
User :   its is not frequently jeark
Doctor :  
which is given to prevent convulsions
User :   last time i had 5 month back.
Doctor :  
Ok
User :   but i am not feeling perfect after taking medicine
Doctor :  
You need to be continuous treatment with the drug
User :   i am taking it continous from 2007
Doctor :   Yes

Doctor :  
But in spite of that some times episodes will be there
User :   in 2005 doctor stop it because after diogonsis he said now everything is fine.you can stop taking drug.
Doctor :  
which indicates that it is not resolved
User :   after 2005 .i again get jeark in 2007
Doctor :   Means an episode indicates that you still need to continue
User :   after that i am taking it conitnous zen-retard 200 till .last attack
User :   after that doctor increase dosage by double
User :   400mg
Doctor :  
Ok
User :   he said that there is one nerve in everybody brain. which produce current in human body. and in your case its producing current.so we need to forget her habit of producing current.after that problem will come again.
User :   is this right anyway?
Doctor :   Yes

Doctor :  
The voltage of the current when it becomes high
Doctor :  
then it will result in jerks
User :   is this problem could take life?
Doctor :   No, dont have such fears

Doctor :  
You should be ok with regular follow ups and treatment
User :   could you provide some effective solution for that.
User :   ?
Doctor :  
Meaning?
User :   treatment
Doctor :  
You are on the right track
Doctor :  
so no disturbance is advisable
User :   but i am not feeling happy with treatment.
Doctor :  
Relapses are there
Doctor :  
and you need to follow it
User :   i have consulted many doctors
Doctor :  
and continous treatment will take care of it
User :   more than 5
Doctor :  
Because the brain has not adapted yet
Doctor :  
to produce lower potentials
Doctor :  
I mean current
User :   some time i feel fare
Doctor :   Yes, I can understand

Doctor :  
But Carbamazepine is really a good drug
Doctor :  
Higher drug than that is Sodium Valproate
Doctor :  
Talk about it to your doctor in your next visit
Doctor :  
So that it would be better
User :   is there any kind of surgery treatment available for this kind of diease
User :   ?
Doctor :  
If some structural anamolies are detected on CT scan
Doctor :  
then it is thought of
Doctor :  
Not for a purely functional variation
User :   actually last time Doctor refer for RMI,and there is some substance there in brain.
User :   wight color
Doctor :  
Ok
Doctor :  
What is that
Doctor :  
Do you have an idea?
User :   he said this is infection being done by some deal insect whose fosil are there.
User :   dead*
Doctor :  
Sorry I cant get you
Doctor :  
I would suggest you to send me the scanned copy of your report
Doctor :  
I would be able to guide you better then
User :   sure,
User :   could you please give me you email -ID?
Doctor :  
Sure
Doctor :  
YYYY@YYYY
Doctor :   If you have any other reports send that as well
Doctor :  
And get back to me after 24 hours
User :   how i recognise you
User :   ?
Doctor :  

You can ask for me
Doctor :  
Please fill the feedback form say done when done.
Doctor :   Is there any thing else I can help you with?
User :   initaily there were insect in my brain.high dose killed them.
Doctor :   Ok
User :   but fossils remain there.
Doctor :  
Ok
User :   this is of year 1997.
Doctor :  
With the MRI report, I can understand better
Doctor :  
Anyway do remember the other medicine which I mentioned
User :   sure,
Doctor :  
to discuss with your neurologist in your next visit
User :   ok tell me one thing.
Doctor :   Sure

User :   is there any kind of food precautions needed
User :   ?
Doctor :  
No
Doctor :  
Food has very less relation with the brain functions
User :   alcohal?
Doctor :  
BP should be undercontrol
Doctor :  
So salt restriction is advisable
Doctor :  
If you have sugar then that also should be controlled
Doctor :  
And alcohol, dont do it more
Doctor :  
Fine with the regular ones
User :   k
Doctor :  
you are accustomed to
Doctor :  
But always minimize it
User :   no
Doctor :  
and try to do it everytime
User :   any side effect of this drug?
Doctor :   Drowsiness, Giddiness mainly

Doctor :  
Alcohol interferes with its action
Doctor :  
So, do mention it your Neurologist
Doctor :  
bcos both act on brain
User :   sure.
Doctor :   Is there any thing else I can help you with?



User :   no right now. thanks for you advise .it really worthful.
Doctor :   Please fill the feedback form say done when done.
User :   i filled it.
User :   thnks bye
Doctor :   I would like you to update the mobile no. in your account
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   ok
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor